Irrational-Behavior-Proof Conditions Based on Limit Characteristic Functions
系统科学与信息学报英文版,系统科学与信息学报
 Home  |  About  |  Editorial Board  |  Order  |  Publication Ethics  |  Contact  |  
Quick Search in J Sys Sci & Info Advanced Search
Journal of Systems Science and Information  2019, Vol. 7 Issue (1): 1-16    DOI: 10.21078/JSSI-2019-001-16
Current Issue | Next Issue | Archive | Adv Search  |   
Irrational-Behavior-Proof Conditions Based on Limit Characteristic Functions
Cui LIU1, Hongwei GAO2, Ovanes PETROSIAN3, Juan XUE1, Lei WANG2
1. School of Mathematics and Statistics, Qingdao University, Qingdao 266071, China;
2. School of Mathematics and Statistics, Institute of Applied Mathematics of Shandong, Qingdao University, Qingdao 266071, China;
3. Faculty of Applied Mathematics and Control Processes, Saint Petersburg State University, Saint Petersburg, 198504, Russia
 Download: PDF (166 KB)   HTML (1 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract 

Irrational-behavior-proof (IBP) conditions are important aspects to keep stable cooperation in dynamic cooperative games. In this paper, we focus on the establishment of IBP conditions. Firstly, the relations of three kinds of IBP conditions are described. An example is given to show that they may not hold, which could lead to the fail of cooperation. Then, based on a kind of limit characteristic function, all these conditions are proved to be true along the cooperative trajectory in a transformed cooperative game. It is surprising that these facts depend only upon the individual rationalities of players for the Shapley value and the group rationalities of players for the core. Finally, an illustrative example is given.

Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Cui LIU
Hongwei GAO
Ovanes PETROSIAN
Juan XUE
Lei WANG
Key wordsdynamic cooperative game   irrational-behavior-proof condition   limit characteristic function   individual rationality     
Received: 2018-03-03;
Fund:

This research was supported by National Natural Science Foundation of China (71571108), Projects of International (Regional) Cooperation and Exchanges of NSFC (71611530712, 61661136002), China Postdoctoral Science Foundation Funded Project (2016M600525), Qingdao Postdoctoral Application Research Project (2016029)

Corresponding Authors: Lei WANG   
 E-mail: shywanglei@126.com
Cite this article:   
Cui LIU,Hongwei GAO,Ovanes PETROSIAN et al. Irrational-Behavior-Proof Conditions Based on Limit Characteristic Functions[J]. Journal of Systems Science and Information, 2019, 7(1): 1-16.
URL:  
http://123.57.41.99/Jwk_si/EN/10.21078/JSSI-2019-001-16     or     http://123.57.41.99/Jwk_si/EN/Y2019/V7/I1/1
 
No Similar of article
  京ICP备05002816号-2
Copyright 2011 © Editorial Board of Journal of Systems Science and Information
Beijing 100190, P. R. China Tel: 86-10-82541407、1428 Email: sysengi@amss.ac.cn